MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3515-B
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Patient information regarding relevant tests/ laboratory data or medical history are unknown.This information was not available from the facility.Report source: foreign- (b)(6).The angiosculpt device was infectious and discarded by the facility, thus no returned product investigation was performed.
 
Event or Problem Description
The angiosculpt device was used to treat a moderately tortuous and severely calcified proximal lad.During the first inflation at 12 atm for 5 seconds, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.This product problem is being submitted per fda request because the balloon ruptured below rbp.
 
Event or Problem Description
This product problem is being submitted conservatively because the balloon ruptured below rbp.
 
Additional Manufacturer Narrative
Block b5: updated from "this product problem is being submitted per fda request because the balloon ruptured below rbp" to "this product problem is being submitted conservatively because the balloon ruptured below rbp.".
 
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer name and site name were updated from spectranetics to philips image guided therapy corporation to match the information on the product label.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT EVO RX PTCA
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
ana tan
5055 brandin court
fremont, CA 94538
MDR Report Key13101442
Report Number3005462046-2021-00076
Device Sequence Number4589997
Product Code NWX
UDI-Device Identifier00813132026936
UDI-Public00813132026936
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2024
Device Model Number2200-3515-B
Device Catalogue Number2200-3515-B
Device Lot NumberG21080058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer12/10/2021
12/10/2021
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date12/28/2021
08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC: 7F LAUNCHER EBU; TERUMO: 0.014" RUNTHROUGH NS GUIDE WIRE; TERUMO: 7F RADIFOCUS INTRODUCER SHEATH
Patient SexUnknown